Works matching DE "HURWITZ polynomials"
Results: 125
Robust Hurwitz and Schur stability via interval positivity.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 281, doi. 10.1002/nla.1822
- By:
- Publication type:
- Article
Some value-distribution theorems for periodic Hurwitz zeta-functions.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 581, doi. 10.1007/s10958-012-0657-y
- By:
- Publication type:
- Article
Evaluation of Euler-like sums via Hurwitz zeta values.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 6, p. 1640, doi. 10.3906/mat-1603-4
- By:
- Publication type:
- Article
REMARKS ON THE JOINT UNIVERSALITY OF DIRICHLET L-FUNCTIONS AND HURWITZ ZETA-FUNCTIONS.
- Published in:
- Siauliai Mathematical Seminar, 2014, v. 9, n. 17, p. 61
- By:
- Publication type:
- Article
ON THE BARNES MULTIPLE ZETAAND GAMMA FUNCTION.
- Published in:
- Siauliai Mathematical Seminar, 2014, v. 9, n. 17, p. 27
- By:
- Publication type:
- Article
GENERALIZED HURWITZ ZETA DISTRIBUTIONS.
- Published in:
- Siauliai Mathematical Seminar, 2013, v. 8, n. 16, p. 151
- By:
- Publication type:
- Article
ON UNIVERSALITY OF PERIODIC ZETA-FUNCTIONS.
- Published in:
- Siauliai Mathematical Seminar, 2013, v. 8, n. 16, p. 131
- By:
- Publication type:
- Article
ZEROS OF THE PERIODIC HURWITZ ZETA-FUNCTION.
- Published in:
- Siauliai Mathematical Seminar, 2013, v. 8, n. 16, p. 49
- By:
- Publication type:
- Article
On the Hurwitz action in finite Coxeter groups.
- Published in:
- Journal of Group Theory, 2017, v. 20, n. 1, p. 103, doi. 10.1515/jgth-2016-0025
- By:
- Publication type:
- Article
A NOTE ON GUNNINGHAM'S FORMULA.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 98, n. 3, p. 389, doi. 10.1017/S0004972718000618
- By:
- Publication type:
- Article
THE COMPLEXITY OF RIEMANN SURFACES AND THE HURWITZ EXISTENCE PROBLEM.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 87, n. 1, p. 131, doi. 10.1017/S0004972712000469
- By:
- Publication type:
- Article
Hurwitz-Lerch zeta and Hurwitz-Lerch type of Euler-Zagier double zeta distributions.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2016, v. 19, n. 4, p. -1, doi. 10.1142/S0219025716500296
- By:
- Publication type:
- Article
On the Convergence of Monotone Hurwitz Generating Functions.
- Published in:
- Annals of Combinatorics, 2017, v. 21, n. 1, p. 73, doi. 10.1007/s00026-017-0341-5
- By:
- Publication type:
- Article
Hurwitz-Hodge Integral Identities from the Cut-and-Join Equation.
- Published in:
- Annals of Combinatorics, 2015, v. 19, n. 4, p. 749, doi. 10.1007/s00026-015-0282-9
- By:
- Publication type:
- Article
Coalgebras governing both weighted Hurwitz products and their pointwise transforms.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2016, v. 23, n. 5, p. 643, doi. 10.36045/bbms/1483671619
- By:
- Publication type:
- Article
BKP and projective Hurwitz numbers.
- Published in:
- Letters in Mathematical Physics, 2017, v. 107, n. 6, p. 1065, doi. 10.1007/s11005-017-0944-0
- By:
- Publication type:
- Article
From Hurwitz Numbers to Kontsevich-Witten Tau-Function: A Connection by Virasoro Operators.
- Published in:
- Letters in Mathematical Physics, 2014, v. 104, n. 1, p. 75, doi. 10.1007/s11005-013-0655-0
- By:
- Publication type:
- Article
Fermionic Approach to Weighted Hurwitz Numbers and Topological Recursion.
- Published in:
- Communications in Mathematical Physics, 2018, v. 360, n. 2, p. 777, doi. 10.1007/s00220-017-3065-9
- By:
- Publication type:
- Article
Hypergeometric $${\tau}$$ -Functions, Hurwitz Numbers and Enumeration of Paths.
- Published in:
- Communications in Mathematical Physics, 2015, v. 338, n. 1, p. 267, doi. 10.1007/s00220-015-2329-5
- By:
- Publication type:
- Article
Asymptotics of series arising from the approximation of periodic functions by Riesz and Cesàro means.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 1/2, p. 58, doi. 10.1134/S0001434613010069
- By:
- Publication type:
- Article
A proof of the Hurwitz's theorem on composition algebras.
- Published in:
- Annales Universitates Paedagogicae Cracoviensis. Studia ad Didacticam Mathematicae Pertinentia, 2021, v. 13, p. 101, doi. 10.24917/20809751.13.4
- By:
- Publication type:
- Article
Genus zero of projective symplectic groups.
- Published in:
- Extracta Mathematicae, 2022, v. 37, n. 2, p. 195, doi. 10.17398/2605-5686.37.2.195
- By:
- Publication type:
- Article
ON THE STABILITY ANALYSIS OF THE FRACTIONAL NONLINEAR SYSTEMS WITH HURWITZ STATE MATRIX.
- Published in:
- Journal of Fractional Calculus & Applications, 2019, v. 10, n. 1, p. 1
- By:
- Publication type:
- Article
McCoy property of Hurwitz series rings.
- Published in:
- Asian-European Journal of Mathematics, 2021, v. 14, n. 6, p. N.PAG, doi. 10.1142/S1793557121501059
- By:
- Publication type:
- Article
Inclusion properties of certain subclass of univalent meromorphic functions defined by a linear operator associated with Hurwitz-Lerch zeta function.
- Published in:
- Asian-European Journal of Mathematics, 2017, v. 10, n. 4, p. -1, doi. 10.1142/S1793557117500668
- By:
- Publication type:
- Article
Certain problems related to generalized Srivastava-Attiya operator.
- Published in:
- Asian-European Journal of Mathematics, 2017, v. 10, n. 2, p. -1, doi. 10.1142/S1793557117500279
- By:
- Publication type:
- Article
Chamber Structure for Some Equivariant Relative Gromov-Witten Invariants of ℙ<sup>1</sup> in Genus 0.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 9, p. 1345, doi. 10.1007/s10114-018-7091-0
- By:
- Publication type:
- Article
Stability, strategic substitutes, strategic complements.
- Published in:
- Journal of Economics, 2015, v. 116, n. 2, p. 129, doi. 10.1007/s00712-014-0422-4
- By:
- Publication type:
- Article
On G-function of Frobenius manifolds related to Hurwitz spaces.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 7, p. 343, doi. 10.1155/S1073792804131024
- By:
- Publication type:
- Article
Geometry of meromorphic functions and intersections onmoduli spaces of curves.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 38, p. 2051, doi. 10.1155/S1073792803212101
- By:
- Publication type:
- Article
Sum formula of multiple Hurwitz-zeta values.
- Published in:
- Forum Mathematicum, 2015, v. 27, n. 2, p. 929, doi. 10.1515/forum-2012-0144
- By:
- Publication type:
- Article
Hyperbolic-sine analogues of Eisenstein series, generalized Hurwitz numbers, and q-zeta functions.
- Published in:
- Forum Mathematicum, 2014, v. 26, n. 4, p. 1071, doi. 10.1515/forum-2011-0300
- By:
- Publication type:
- Article
Polynomial and power series ring extensions from sequences.
- Published in:
- Journal of Algebra & Its Applications, 2022, v. 21, n. 3, p. 1, doi. 10.1142/S0219498822500487
- By:
- Publication type:
- Article
Padovan-Type Sequences via The Hurwitz Matrices.
- Published in:
- Karaelmas Science & Engineering Journal / Karaelmas Fen ve Mühendislik Dergisi, 2016, v. 6, n. 1, p. 1
- By:
- Publication type:
- Article
On Uniquely Clean Skew Hurwitz Series.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2012, v. 36, n. 1, p. 81
- By:
- Publication type:
- Article
Chattering Free Sliding Mode Control with Observer Based Adaptive Radial Basis Function Neural Network for Temperature Tracking in a Fixed Bed Reactor.
- Published in:
- International Journal of Chemical Reactor Engineering, 2019, v. 17, n. 10, p. N.PAG, doi. 10.1515/ijcre-2018-0256
- By:
- Publication type:
- Article
On the product of Hurwitz zeta-functions.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2017, v. 93, n. 5, p. 31, doi. 10.3792/pjaa.93.31
- By:
- Publication type:
- Article
Hurwitz numbers and products of random matrices.
- Published in:
- Theoretical & Mathematical Physics, 2017, v. 192, n. 3, p. 1282, doi. 10.1134/S0040577917090033
- By:
- Publication type:
- Article
Hurwitz numbers for real polynomials.
- Published in:
- Commentarii Mathematici Helvetici, 2018, v. 93, n. 3, p. 441, doi. 10.4171/CMH/440
- By:
- Publication type:
- Article
MAJORIZATION PROPERTIES FOR CERTAIN FAMILIES OF ANALYTIC FUNCTIONS IN THE UNIT DISK.
- Published in:
- Journal of Computational Analysis & Applications, 2018, v. 25, n. 6, p. 1169
- By:
- Publication type:
- Article
A FIRST ORDER DIFFERENTIAL SUBORDINATION AND ITS APPLICATIONS.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 21, n. 3, p. 427
- By:
- Publication type:
- Article
A FIRST ORDER DIFFERENTIAL SUBORDINATION AND ITS APPLICATIONS.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 21, n. 1, p. 427
- By:
- Publication type:
- Article
A note on the q-Hurwitz Euler zeta functions.
- Published in:
- Journal of Computational Analysis & Applications, 2011, v. 13, n. 6, p. 1012
- By:
- Publication type:
- Article
Proofs (Not) from The Book.
- Published in:
- Mathematical Intelligencer, 2014, v. 36, n. 2, p. 9, doi. 10.1007/s00283-013-9424-2
- By:
- Publication type:
- Article
HURWITZ COMPLEX CONTINUED FRACTION EXPANSION OF SOME COMPLEX QUADRATIC IRRATIONALS.
- Published in:
- Mathematics Student, 2021, v. 90, n. 3/4, p. 61
- By:
- Publication type:
- Article
Stieltjes Property of Quasi-Stable Matrix Polynomials.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 23, p. 4440, doi. 10.3390/math10234440
- By:
- Publication type:
- Article
New Stability Criteria for Discrete Linear Systems Based on Orthogonal Polynomials.
- Published in:
- Mathematics (2227-7390), 2020, v. 8, n. 8, p. 1322, doi. 10.3390/math8081322
- By:
- Publication type:
- Article
Composite Hurwitz Rings as PF-Rings and PP-Rings.
- Published in:
- Mathematics (2227-7390), 2020, v. 8, n. 1, p. 100, doi. 10.3390/math8010100
- By:
- Publication type:
- Article
Robust Stability of Hurwitz Polynomials Associated with Modified Classical Weights.
- Published in:
- Mathematics (2227-7390), 2019, v. 7, n. 9, p. 818, doi. 10.3390/math7090818
- By:
- Publication type:
- Article
GENERALIZED HERMITE-BASED APOSTOL-TYPE FROBENIOUS-GENOCCHI POLYNOMIALS AND ITS APPLICATIONS.
- Published in:
- Acta Universitatis Apulensis: Mathematics-Informatics, 2020, n. 61, p. 9, doi. 10.17114/j.aua.2019.61.02
- By:
- Publication type:
- Article